Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Psychiatric Topics
|kettybeach - Mon May 18, 2009 11:07 pm||
I have been on Adderall IR 30mg for a few months now. While I am on it I feel good and have no complaints about it. My mood improves,I feel motivated, focused, and more positive. However, when the pill is wearing off I feel horrible. I feel very depressed and I dread the night time because I know I will be experiencing a depressive crash. Is this a sign of an underlying mental illness, or is this what Adderall does to most people?
|Debbie Miller, RN - Wed Oct 21, 2009 4:15 pm||
This would not be considered a normal response to Adderall. It is very possible you could have some depression along with the ADD and perhaps your doctor needs to add an antidepressant to the regime. Many people have these two disorders together and often are treated for both simultaneously. I would talk to your doctor about it.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.